Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 6, Pages 932–937 (Mi zvmmf1870)  

A numerical method for solving quadratic programming problems with quadratic penalties applied by stages

M. F. Sukhinin

Peoples Friendship University of Russia, Moscow

Full text: PDF file (881 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:6, 894–899

Bibliographic databases:
UDC: 519.852.6
MSC: Primary 90C20; Secondary 49M30, 90B06, 90C08
Received: 04.03.1996
Revised: 17.05.1996

Citation: M. F. Sukhinin, “A numerical method for solving quadratic programming problems with quadratic penalties applied by stages”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998), 932–937; Comput. Math. Math. Phys., 38:6 (1998), 894–899

Citation in format AMSBIB
\Bibitem{Suk98}
\by M.~F.~Sukhinin
\paper A numerical method for solving quadratic programming problems with quadratic penalties applied by stages
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 6
\pages 932--937
\mathnet{http://mi.mathnet.ru/zvmmf1870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1646850}
\zmath{https://zbmath.org/?q=an:0997.90055}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 6
\pages 894--899


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1870
  • http://mi.mathnet.ru/eng/zvmmf/v38/i6/p932

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:217
    Full text:83
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021